MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD ELEVATOR 3714040 WOODSON DBL 10/30DEG; PFM11

INTEGRA LIFESCIENCES MANSFIELD ELEVATOR 3714040 WOODSON DBL 10/30DEG; PFM11
Catalog Number 3714040
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that the elevator 3714040 woodson dbl 10/30deg (3714040) broke off in the patient's nose during a closed reduction nasal fracture procedure.The broken piece was retrieved from the nose without any complications related to the broken elevator.Another instrument was used to complete the surgery.No injuries, or death, but an additional five-minute delay was reported.
 
Additional Manufacturer Narrative
The elevator 3714040 woodson dbl 10/30deg (3714040) was returned for evaluation: the device history record (dhr) was reviewed, and no abnormalities related to the reported issue were observed.Failure analysis: the returned 3714040 elevator is in used condition.On visual inspection, the returned 3714040 elevators had broken off the end tip due to wear or rough handling.The product lot number (cf2106) indicates a manufacture date of 2021 and does not match the lot of the new product sold on the sales order indicated by the customer's lot number ay2412.The customer may have mistaken this older item for a brand-new item.Root cause analysis: the reported complaint was confirmed.The returned 3714040 elevator is in used condition with the end tip broken off due to wear or rough handling.No manufacturing, workmanship, or material deficiency has been identified.

Brand Name
ELEVATOR 3714040 WOODSON DBL 10/30DEG
Common Device Name
PFM11
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22542348
Report Number3014334038-2025-00103
Device Sequence Number15197333
Product Code KAD
UDI-Device Identifier10381780078012
UDI-Public10381780078012
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3714040
Device Lot NumberCF2106
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown